# SDR REXA200900075

- Difficulty date: July 6, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 15,578 hours, 13,375 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Link
- Condition: Disengaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RECEIVED A NOSE GEAR DOOR OPEN WARNING, GEAR DISAGREE WARNING, WOW OUTPUT CAUTION AND NW STEERING INOP CAUTION.  THE NOSE WHEEL WAS INDICATING TO BE DOWN AND LOCKED AND THE MAIN GEAR WAS INDICATING UP AS SELECTED.  QRH PROCEDURES FOLLOWED FOR EACH MSG.  LANDED SAFELY IN BTR.  THE TORQUE LINKS WERE FOUND NOT ENGAGED.  MTX REMOVED AND REPLACED TQ LINK TEE HANDLE.
